American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35C05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] D. L. Burkholder. A nonlinear partial differential equation and the unconditional constant of the Haar system in $L^p$. Bull. Amer. Math. Soc. 7 (1982) 591-595. MR 670133.
Abstract, references, and article information   
View Article: PDF

[2] J. M. Greenberg, B. D. Hassard and S. P. Hastings. Pattern formation and periodic structures in systems modeled by reaction-diffusion equations. Bull. Amer. Math. Soc. 84 (1978) 1296-1327. MR 508454.
Abstract, references, and article information   
View Article: PDF

[3] David H. Wood. Simple Riemann functions. Bull. Amer. Math. Soc. 82 (1976) 737-739. MR 0410102.
Abstract, references, and article information   
View Article: PDF

[4] Leon Ehrenpreis. Hyperbolic equations and group representations. Bull. Amer. Math. Soc. 81 (1975) 1109-1111. MR 0419685.
Abstract, references, and article information   
View Article: PDF

[5] G. B. Folland. A fundamental solution for a subelliptic operator. Bull. Amer. Math. Soc. 79 (1973) 373-376. MR 0315267.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1